Journal article icon

Journal article

Functional somatic syndromes - Reply

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Psychiatry
Nimnuan, C More by this author
Wessely, S More by this author
Journal:
LANCET
Volume:
354
Issue:
9195
Pages:
2078-2079
Publication date:
1999-12-11
DOI:
ISSN:
0140-6736
URN:
uuid:4e1e35d0-014f-4753-9a99-81c4a700a1be
Source identifiers:
175902
Local pid:
pubs:175902

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP